Journal of Nonlinear Mathematical Physics

Volume 10, Issue Supplement 2, December 2003, Pages 1 - 12

Comparisons Between Vector and Matrix Padé Approximants

Authors
Claude Brezinski
Corresponding Author
Claude Brezinski
Available Online 1 December 2003.
DOI
https://doi.org/10.2991/jnmp.2003.10.s2.1How to use a DOI?
Abstract

In this paper, we compare the degrees and the orders of approximation of vector and matrix Padé approximants for series with matrix coefficients. It is shown that, in this respect, vector Padé approximants have better properties. Then, matrix­vector Padé approximants are defined and constructed. Finally, matrix Padé approximants are related to the method of moments.

Copyright
© 2006, the Authors. Published by Atlantis Press.
Open Access
This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
10 - Supplement 2
Pages
1 - 12
Publication Date
2003/12/01
ISBN
91-974824-0-4
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2003.10.s2.1How to use a DOI?
Copyright
© 2006, the Authors. Published by Atlantis Press.
Open Access
This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Claude Brezinski
PY  - 2003
DA  - 2003/12/01
TI  - Comparisons Between Vector and Matrix Padé Approximants
JO  - Journal of Nonlinear Mathematical Physics
SP  - 1
EP  - 12
VL  - 10
IS  - Supplement 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2003.10.s2.1
DO  - https://doi.org/10.2991/jnmp.2003.10.s2.1
ID  - Brezinski2003
ER  -